


Cheston Cold DS Suspension
Manufacturer
Cipla Ltd
Salt Composition
Phenylephrine (5mg/5ml) + Paracetamol (250mg/5ml) + Cetirizine (2mg/5ml)
Key Information
Short Description
Cheston Cold DS Syrup Tangy & Sweet Orange Flavour is used to treat common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness, as well as relieve pain and fever.
Dosage Form
Syrup
Introduction
Cheston Cold DS Syrup Tangy & Sweet Orange Flavour is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen. Let your doctor know about all other medications you are taking as some may affect or be affected by this medicine.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Cheston Cold DS Syrup Tangy & Sweet Orange Flavour may be taken with or without food but it is better to take it at a fixed time.
Safety Information
Side Effects
Nausea Vomiting Headache Fatigue Dryness in the mouth Allergic reaction
Alcohol Warning
It is unsafe to consume alcohol with Cheston Cold DS Syrup Tangy & Sweet Orange Flavour.
Breastfeeding Warning
Cheston Cold DS Syrup Tangy & Sweet Orange Flavour is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Cheston Cold DS Syrup Tangy & Sweet Orange Flavour may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
How it works
Cheston Cold DS Syrup Tangy & Sweet Orange Flavour is a combination of three medicines: Cetirizine, Paracetamol, and Phenylephrine, which relieves common cold symptoms.
Quick Tips
Take it as per dose and duration suggested by the doctor. It may make you feel dizzy. Don't drive or do anything that requires mental focus until you know how Cheston Cold DS Syrup Tangy & Sweet Orange Flavour affects you. Smoking may worsen the effect; therefore use of tobacco should be avoided. Inform your doctor if you are pregnant, planning pregnancy, or breastfeeding.
Frequently asked questions
Is Cheston Cold DS Syrup Tangy & Sweet Orange Flavour safe to use?
Yes, Cheston Cold DS Syrup Tangy & Sweet Orange Flavour is generally considered safe for most patients. However, it may cause unwanted side effects such as nausea, vomiting, headache, fatigue, dizziness, dryness in the mouth, sleepiness, and allergic reactions. If you experience any persistent problems while taking this medication, consult your doctor immediately.
Does Cheston Cold DS Syrup Tangy & Sweet Orange Flavour cause dizziness?
Yes, some patients may experience dizziness (feeling faint, weak, unsteady, or lightheaded) while taking Cheston Cold DS Syrup Tangy & Sweet Orange Flavour. If you experience dizziness, it is recommended to rest and resume activity only when feeling better. Avoid driving or operating machinery during this time.
Can the use of Cheston Cold DS Syrup Tangy & Sweet Orange Flavour cause nausea and vomiting?
Yes, the use of Cheston Cold DS Syrup Tangy & Sweet Orange Flavour can lead to nausea and vomiting. Consuming it with milk, food, or antacids may help prevent these side effects. Avoiding fatty or fried foods when taking this medication is also recommended. If vomiting occurs, drink plenty of water or other fluids. If vomiting persists for an extended time or if you experience difficulty drinking liquids and signs of dehydration such as dark-colored urine and decreased urination frequency, consult your doctor immediately. It's important to discuss any changes in treatment with your physician before taking any other medications.